Reaction to tattoo ink

Reaction to tattoo ink

C037/1163 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 60.5MB

Downloadable file size: 9.6MB

Price image Pricing

Please login to use the price calculator


Credit: MID ESSEX HOSPITAL SERVICES NHS TRUST/SCIENCE PHOTO LIBRARY

Restrictions: Editorial use only

Caption: Foot of a fifty year old female patient showing a granulomatous reaction to red tattoo ink. A granuloma is an inflammation caused by an accumulation of macrophage white blood cells.

Release details: Model release not available. Property release not required.

Keywords: 50, 50s, abnormal, adult, black background, caucasian, clinical, clinical medicine, dermatological, dermatology, female, fifties, fifty, foot, granuloma, granulomatous, human body, immune response, inflamed, inflammation, ink, medical, medicine, middle-aged, one person, patient, reacting, reaction, skin, tattoo, unhealthy, white, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.